# SDR SWAA2025061681714

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 34,869 hours, 16,939 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FWD ENTRY DOOR SLIDE PACK IS EXITING THE DOOR MOUNT/HOLDER.  RESECURED FWD ENTRY SLIDE REF AMM 25-66-01 NO SLIDE EXPOSED; ALL OPERATIONAL.
